# SDR COMA2010011950015

- Difficulty date: January 17, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 23,232 hours, 19,387 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611541
- Condition: Cracked
- Location: Fuselage
- Part time: 23,232 hours, 19,387 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF REAR PRESSURE BULKHEAD (FS 621.00) AT LBL 27.50 JUST ABOVE AFT CARGO DOOR TRACK IS CRACKED.  REPAIRED PER REO 601R-53-61-1541 REV B.
